×

zbMATH — the first resource for mathematics

Arbitrarily traceable graphs and digraphs. (English) Zbl 0278.05109

MSC:
05C35 Extremal problems in graph theory
05C20 Directed graphs (digraphs), tournaments
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bäbler, F.: Über eine spezielle klasse euler’scher graphen. Comment. math. Helv 27, 81-100 (1953) · Zbl 0050.17905
[2] Busacker, R.; Saaty, T.: Finite graphs and networks: an introduction with applications. (1965) · Zbl 0146.20104
[3] Chartrand, G.; Lick, D.: Randomly Eulerian digraphs. Czechoslovak math. J. 21, 424-430 (1971) · Zbl 0221.05066
[4] Chartrand, G.; White, A. T.: Randomly traversable graphs. Elem. math. 25, 101-107 (1970) · Zbl 0199.27401
[5] Harary, F.: Graph theory. (1969) · Zbl 0182.57702
[6] Harary, F.: On arbitrarily traceable graphs and directed graphs. Scripta math. 23, 37-41 (1957) · Zbl 0084.19403
[7] Ore, O.: Theory of graphs. (1962) · Zbl 0105.35401
[8] Ore, O.: A problem regarding the tracing of graphs. Elem. math. 6, 49-53 (1951) · Zbl 0043.38503
[9] Tutte, W. T.: Connectivity in graphs. (1966) · Zbl 0146.45603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.